Alert archive / Nebraska / Tornado Warnings in 2008
Tornado Warning 28, NWS Hastings, NE
NWS Hastings, NE issued this tornado warning at May 29, 2008, 6:35 PM CDT for 4 counties in Nebraska. It was in force for 40 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 29, 2008, 6:35 PM CDT (23:35 UTC)
- Expired
- May 29, 2008, 7:15 PM CDT
- In force
- 40 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
Counties Hall County, NE, Hamilton County, NE, Howard County, NE, Merrick County, NE
The radar
The Grand Island radar (KUEX), 77 km from the middle of the area, began a volume at 23:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 29, 7:00 PM CDT | TSTM WND GST 65 | Giltner, NE | |
| May 29, 7:00 PM CDT | TORNADO | 3 W Aurora, NE | |
| May 29, 7:13 PM CDT | TORNADO | 3 S Aurora, NE | DAMAGE TO TWO GAS STATIONS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 29, 2:30 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 11.6 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 27 J/kg
- Mixed-layer CIN
- -229 J/kg
- Mixed-layer LCL
- 585 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 265 m²/s²
- 0-3 km storm-relative helicity
- 349 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KGID 292335 TORGID NEC079-081-093-121-300015- /O.NEW.KGID.TO.W.0028.080529T2335Z-080530T0015Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE HASTINGS NE 635 PM CDT THU MAY 29 2008 THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A * TORNADO WARNING FOR... SOUTHEASTERN HOWARD COUNTY IN CENTRAL NEBRASKA SOUTHWESTERN MERRICK COUNTY IN CENTRAL NEBRASKA EASTERN HALL COUNTY IN SOUTH CENTRAL NEBRASKA THIS INCLUDES THE CITY OF GRAND ISLAND. WESTERN HAMILTON COUNTY IN SOUTH CENTRAL NEBRASKA * UNTIL 715 PM CDT * AT 631 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A TORNADO NEAR GRAND ISLAND...MOVING EAST AT 40 MPH. * THE TORNADO WILL BE NEAR... ST. LIBORY BY 640 PM CDT PHILLIPS AND GILTNER BY 645 PM CDT CHAPMAN BY 650 PM CDT AURORA BY 700 PM CDT MARQUETTE AND CENTRAL CITY BY 705 PM CDT A TORNADO HAS BEEN REPORTED IN THE GRAND ISLAND AREA WITH THIS STORM. THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 310 AND 334. LAT...LON 4117 9799 4077 9795 4070 9842 4109 9845 TIME...MOT...LOC 2335Z 257DEG 34KT 4092 9835 $$
3 follow-up statements
000 WWUS53 KGID 292354 SVSGID SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 654 PM CDT THU MAY 29 2008 NEC079-081-093-121-300015- /O.CON.KGID.TO.W.0028.000000T0000Z-080530T0015Z/ HOWARD NE-HAMILTON NE-HALL NE-MERRICK NE- 654 PM CDT THU MAY 29 2008 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR SOUTHWESTERN MERRICK...EASTERN HALL...WESTERN HAMILTON AND SOUTHEASTERN HOWARD COUNTIES... AT 649 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR PHILLIPS...OR 8 MILES SOUTHEAST OF GRAND ISLAND...MOVING EAST AT 42 MPH. THE TORNADO WILL BE NEAR... CHAPMAN BY 700 PM CDT AURORA AND MARQUETTE BY 710 PM CDT CENTRAL CITY BY 715 PM CDT SPOTTERS HAVE REPORTED ROTATION WEST OF GILTNER WITH THIS STORM. THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 310 AND 334. LAT...LON 4117 9799 4077 9795 4070 9842 4109 9845 TIME...MOT...LOC 2354Z 257DEG 36KT 4086 9819 $$
000 WWUS53 KGID 300001 SVSGID SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 701 PM CDT THU MAY 29 2008 NEC079-081-093-121-300015- /O.CON.KGID.TO.W.0028.000000T0000Z-080530T0015Z/ HOWARD NE-HAMILTON NE-HALL NE-MERRICK NE- 701 PM CDT THU MAY 29 2008 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR SOUTHWESTERN MERRICK...EASTERN HALL...WESTERN HAMILTON AND SOUTHEASTERN HOWARD COUNTIES... AURORA IS IN THE PATH OF A TORNADO. TAKE SHELTER NOW THE TORNADO WAS REPORTED BY LAW ENFORCEMENT 3 MILES WEST OF AURORA MOVING EAST. THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 310 AND 334. LAT...LON 4117 9799 4077 9795 4070 9842 4109 9845 TIME...MOT...LOC 0001Z 257DEG 36KT 4088 9810 $$
000 WWUS53 KGID 300013 SVSGID SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 713 PM CDT THU MAY 29 2008 NEC079-081-093-121-300023- /O.EXP.KGID.TO.W.0028.000000T0000Z-080530T0015Z/ HOWARD NE-HAMILTON NE-HALL NE-MERRICK NE- 713 PM CDT THU MAY 29 2008 ...THE TORNADO WARNING FOR SOUTHWESTERN MERRICK...EASTERN HALL... WESTERN HAMILTON AND SOUTHEASTERN HOWARD COUNTIES WILL EXPIRE AT 715 PM CDT... HOWEVER...A TORNADO WARNING REMAINS IN EFFECT FOR EASTERN HAMILTON COUNTY UNTIL 745 PM. THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE AREA...AND NO LONGER POSES A THREAT. A WATCH REMAINS IN EFFECT WITH ADDITIONAL THUNDERSTORMS AND SEVERE WEATHER REMAINING POSSIBLE. LAT...LON 4117 9799 4077 9795 4070 9842 4109 9845 TIME...MOT...LOC 0013Z 257DEG 36KT 2668 2184 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at May 29, 6:34 PM CDT, 1 minute earlier.
Area forecast discussion, May 29, 6:34 PM CDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
634 PM CDT THU MAY 29 2008
.AVIATION...00Z KGRI TAF. SEVERE THUNDERSTORMS WILL BE IN THE AREA
TO KICK OFF THE FORECAST FOR THE FIRST SEVERAL HOURS OF THE
FORECAST THIS EVENING. COULD BE VERY LARGE HAIL AND TORNADOES IN
THE AREA. CONDITIONS WILL EVENTUALLY IMPROVE BY LATE EVENING AND
OVERNIGHT AS STORMS PUSH OFF TO THE EAST...AND BY
FRIDAY...CEILINGS SHOULD SCATTER.
&&
.PREV DISCUSSION... /ISSUED 226 PM CDT THU MAY 29 2008/
SHORT TERM...THROUGH TONIGHT. OBVIOUSLY THE MAIN CONCERN FOR
TONIGHT IS THE CHANCE OF SEVERE WEATHER AND FLOODING. AFTERNOON
SURFACE ANALYSIS PLACED A WARM FRONT ACROSS SOUTHERN SOUTH
DAKOTA...WITH A SURFACE LOW IN EASTERN COLORADO. A DRY LINE WAS
STRETCHING OUT OF THE LOW INTO WESTERN KANSAS...WHILE A WEAK TROUGH
WAS NOTED INTO SOUTHWEST NEBRASKA. IT APPEARS THE MAIN PROBLEM
INITIALLY WILL BE CONVECTION FIRING NEAR/ALONG THE DRYLINE AND THE
SUBTLE SURFACE TROUGH...AND THEN HAVING IT MOVE RAPIDLY TO THE
EAST/NORTHEAST. EFFECTIVE SHEAR VALUES WILL BE MORE THAN
SUFFICIENT FOR SUPERCELLS...WHILE 0-1KM HELICITY VALUES REACH
150-200 M2/S2 OVER THE ENTIRE FORECAST AREA. THE SIG TOR PARAMETER
FROM THE 09Z SREF BLANKETS MOST OF THE CWA WITH VALUES IN EXCESS
OF 2...AND ARE HIGHEST IN THE NORTHEAST QUARTER OF THE FORECAST
AREA. SUFFICE IT TO SAY...THE THREAT FOR SUPERCELLS WITH LARGE
HAIL...DAMAGING WINDS AND TORNADOES IS STILL ALL THERE.
HEAVY RAINFALL ALSO REMAINS AN ISSUE WITH PRECIPITABLE WATER VALUES
OF AROUND 1.5 INCHES FORECAST ACROSS THE AREA TONIGHT. EVEN THOUGH
THE STORMS WILL BE RELATIVELY RAPID MOVERS...THE CONCERN FOR
FLOODING REMAINS WITH AREA SOILS STILL VERY WET OR SATURATED. IT
APPEARS SOME AREAS COULD GET A COUPLE OF ROUNDS OF CONVECTION WITH
THE INITIAL ROUND COMING FROM THE DEVELOPMENT ALONG THE
DRYLINE...AND THEN MORE STORMS COMING AS THE SURFACE BOUNDARY BEHIND
THE DRYLINE PUSHES ACROSS THE REGION. THE CURRENT FLASH FLOOD WATCH
STILL APPEARS REASONABLE AND WILL LEAVE IT IN PLACE FOR TONIGHT.
A LESSER CONCERN FOR LATE THIS AFTERNOON INTO THE EARLY EVENING WILL
BE WINDS APPROACHING ADVISORY CRITERIA IN THE FAR SOUTH. RUC BUFR
SOUNDINGS NEAR KRSL AND KHYS SHOWS STRONG ENOUGH WINDS COULD GET
MIXED DOWN FOR A FEW HOURS ACROSS NORTH CENTRAL KANSAS TO PUSH
NEAR ADVISORY LEVELS. FOR NOW...WILL NOT GO WITH THE ADVISORY
SINCE IT GENERALLY APPEARS MARGINAL...BUT WILL CONTINUE TO MONITOR
OBSERVATIONS LATE THIS AFTERNOON.
LONG TERM...12Z FRIDAY THROUGH THURSDAY. MAIN FORECAST CONCERN WILL
BE CHANCE OF THUNDERSTORMS OFF AND ON THROUGH THE PERIOD.
SURFACE FRONT MOSTLY THROUGH THE FORECAST AREA BY FRIDAY MORNING.
EXPECT THAT PRECIPITATION WILL BE GONE BY MORNING. A WEAK SURFACE
HIGH AND UPPER RIDGE WILL MOVE INTO THE REGION AND CONTINUE TO
AFFECT THE AREA THROUGH EARLY SUNDAY. THROUGH THIS TIME...DRY
CONDITIONS ARE EXPECTED AND TEMPERATURES SHOULD BE JUST ABOVE
AVERAGE.
STARTING SUNDAY AFTERNOON...THE FIRST IN A SERIES OF SHORT WAVES
COME ACROSS THE RIDGE. AS THESE WAVES MOVE THROUGH...THERE WILL BE A
CHANCE OF THUNDERSTORMS. THE BEST CHANCES WILL BE SUNDAY AFTERNOON
AND NIGHT AS A SURFACE LOW TO THE SOUTH MOVES THROUGH AND BRINGS A
TROUGH ACROSS THE AREA. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS
MONDAY AND MONDAY NIGHT AS THE LOW AND COLD FRONT SAG TO THE SOUTH
AND BRING POST FRONTAL SHOWERS AND THUNDERSTORMS TO THE AREA.
THERE IS A BRIEF BREAK ON TUESDAY...BUT THAT IS SHORT LIVED AS AN
UPPER LOW MOVES THROUGH THE NORTHERN AND CENTRAL PLAINS. MODELS HAVE
BEEN SOMEWHAT INCONSISTENT WITH THE TRACK OF THIS LOW. WITH IT IN
THE NORTHERN PLAINS...THERE WOULD NOT BE AS GOOD OF A CHANCE FOR
THUNDERSTORMS ACROSS THIS AREA. DUE TO THE INCONSISTENCIES IN THE
MODELS...WILL HAVE SOME LOW POPS IN FOR TUESDAY NIGHT INTO WEDNESDAY
NIGHT AS THIS UPPER LOW AND SURFACE FRONT MOVE THROUGH THE FORECAST
AREA.
&&
.GID WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH UNTIL 4 AM CDT FRIDAY FOR NEZ039>041-046>049-
060>064-072>077-082>087.
KS...FLASH FLOOD WATCH UNTIL 4 AM CDT FRIDAY FOR KSZ005>007-017>019.
&&
HEINLEINHazardous weather outlook, May 29, 2:40 PM CDT, 3 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 240 PM CDT THU MAY 29 2008 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 301200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 240 PM CDT THU MAY 29 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. AN OUTBREAK OF SEVERE THUNDERSTORMS WILL AFFECT THE OUTLOOK AREA THROUGH THE EVENING. WELL ORGANIZED SEVERE THUNDERSTORMS ARE EXPECTED TO TRACK EAST NORTHEAST AT 35 TO 40 MPH THIS AFTERNOON AND EVENING. THE INTENSE STORMS WILL BE CAPABLE OF PRODUCING TORNADOES...LARGE HAIL TO THE SIZE OF BASEBALLS...AND DAMAGING WINDS OF 70 MPH. HEAVY RAINFALL WILL ALSO ACCOMPANY THE STORMS WHICH MAY CAUSE FLASH FLOODING. THE STORMS WILL DEPART THE OUTLOOK AREA TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS ARE POSSIBLE SUNDAY NIGHT THROUGH TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH THE EVENING HOURS. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
In the hours before
Local storm report, May 29, 6:11 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
611 PM CDT THU MAY 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL 4 N WOOD RIVER 40.88N 98.60W
05/29/2008 E1.75 INCH HALL NE EMERGENCY MNGR
0602 PM HAIL 6 W WOOD RIVER 40.82N 98.71W
05/29/2008 E1.00 INCH HALL NE AMATEUR RADIO
&&
JCBLocal storm report, May 29, 6:19 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
619 PM CDT THU MAY 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND DMG 5 N DAMAR 39.39N 99.58W
05/29/2008 ROOKS KS STORM CHASER
2-3 INCH TREE LIMBS DOWN
&&
NWSLocal storm report, May 29, 6:23 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
623 PM CDT THU MAY 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM TORNADO 8 S CAIRO 40.89N 98.61W
05/29/2008 HALL NE TRAINED SPOTTER
HUSKER HWY AND HWY 11
&&
JCBLocal storm report, May 29, 6:30 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
630 PM CDT THU MAY 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 PM TSTM WND GST WOOD RIVER 40.82N 98.60W
05/29/2008 E80 MPH HALL NE TRAINED SPOTTER
&&
JCBLocal storm report, May 29, 6:31 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
631 PM CDT THU MAY 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL 7 E GLADE 39.68N 99.18W
05/29/2008 E1.00 INCH PHILLIPS KS CO-OP OBSERVER
&&
NWSLocal storm report, May 29, 6:35 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
635 PM CDT THU MAY 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0631 PM HAIL 7 N STOCKTON 39.54N 99.27W
05/29/2008 E2.75 INCH ROOKS KS EMERGENCY MNGR
COVERING GROUND
&&
JCBThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 3:54 AM CDT | Flash Flood Watch | GID | Adams, Buffalo, Clay, Dawson, Fillmore, Franklin and 18 more | 24 hr |
| May 29, 3:53 PM CDT | Tornado Warning | GID | Dawson, Gosper | 52 min |
| May 29, 4:29 PM CDT | Tornado Warning | GID | Buffalo, Dawson, Gosper, Phelps | 31 min |
| May 29, 4:34 PM CDT | Flash Flood Warning | GID | Dawson, Gosper | 5 hr |
| May 29, 4:46 PM CDT | Severe Thunderstorm Warning | GID | Furnas, Gosper, Harlan, Phelps | 40 min |
| May 29, 4:47 PM CDT | Severe Thunderstorm Warning | GID | Dawson, Gosper | 28 min |
| May 29, 4:53 PM CDT | Flash Flood Warning | GID | Buffalo, Dawson, Gosper, Phelps | 4 hr |
| May 29, 4:55 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Sherman | 50 min |
| May 29, 4:57 PM CDT | Tornado Warning | GID | Buffalo, Dawson, Kearney, Phelps | 33 min |
| May 29, 5:07 PM CDT | Severe Thunderstorm Warning | GID | Dawson, Gosper, Phelps | 38 min |
| May 29, 5:24 PM CDT | Tornado Warning | GID | Buffalo, Dawson, Kearney, Phelps | 51 min |
| May 29, 5:30 PM CDT | Flash Flood Warning | GID | Buffalo, Kearney | 4 hr |
| May 29, 5:32 PM CDT | Tornado Warning | GID | Buffalo, Dawson, Gosper, Phelps | 28 min |
| May 29, 5:44 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Greeley, Howard, Sherman | 46 min |
| May 29, 5:44 PM CDT | Tornado Warning | GID | Adams, Buffalo, Hall, Kearney | 46 min |
| May 29, 5:48 PM CDT | Flash Flood Warning | GID | Sherman | 6 hr |
| May 29, 5:52 PM CDT | Flash Flood Warning | GID | Hall | 6 hr |
| May 29, 6:07 PM CDT | Tornado Warning | GID | Adams, Hall | 38 min |
| May 29, 6:21 PM CDT | Flash Flood Warning | GID | Greeley, Howard | 6 hr |
| May 29, 6:28 PM CDT | Tornado Warning | GID | Buffalo, Kearney | 17 min |
| May 29, 6:34 PM CDT | Severe Thunderstorm Warning | GID | Nance | 26 min |
| May 29, 6:43 PM CDT | Flash Flood Warning | GID | Hamilton, Merrick | 6 hr |
| May 29, 6:46 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Hall, Hamilton | 29 min |
| May 29, 6:49 PM CDT | Severe Thunderstorm Warning | GID | Adams, Hall | 13 min |
Nearby
Tornado Warnings in Nebraska, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.